RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 496–517 (Mi tvp2661)  

Semi-Markovian decisions in a problem of optimal checking procedure for an unreliable queuing systemt

Yu. D. Burtin, B. G. Pittel'

Leningrad

Abstract: A mathematical model of an optimal checking procedure is proposed and discussed for an unreliable queuing system. In contrast to other papers on the problem, the functioning and ageing processes of the queuing system are studied in combination.

Full text: PDF file (1079 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 472–492

Bibliographic databases:

Received: 03.02.1970

Citation: Yu. D. Burtin, B. G. Pittel', “Semi-Markovian decisions in a problem of optimal checking procedure for an unreliable queuing systemt”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 496–517; Theory Probab. Appl., 17:3 (1973), 472–492

Citation in format AMSBIB
\Bibitem{BurPit72}
\by Yu.~D.~Burtin, B.~G.~Pittel'
\paper Semi-Markovian decisions in a~problem of optimal checking procedure for an unreliable queuing systemt
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 496--517
\mathnet{http://mi.mathnet.ru/tvp2661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312599}
\zmath{https://zbmath.org/?q=an:0269.60076}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 472--492
\crossref{https://doi.org/10.1137/1117056}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2661
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:83
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019